# SDR UALA2012082004642

- Difficulty date: August 20, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 46,911 hours, 5,869 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 8102294
- Part serial: 202
- Condition: Failed
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM AIR PRSOV L LEFT TRIM AIR PRESSURE RELIEF SHUT OFF VALVE (PRSOV) FAILED.  STATUS MSG-2124201 ACTIVE CL MODE  MSG-2124201 ACTIVE CL MODE.  REPLACED TRIM PRSOV PER MM, OPS GOOD.
